... high fever. The never knew exactly why, but has assumed it may have been due to flea bites. The blood work at the time also indicated type 2 diabetis and hypothyroid problems. They used iv antibiotics and started me on 500 mg of metaformin, levothyroxin 50 mg. Now my dr. Has me on amaryl 2 MG. I also take lyrica 150 mg 2×daily and hydroco/acetamin 2×daily. The amaryl was added this past year. I have gained 56 lbs that has me knocking at 300lbs back door. I am being completely honest that my eating habits have not increased. Is there a chance that anyone of those medication combinations after the amaryl addition could cause that? Also my sugar never has seemed high even before the meds. Could I have been misdiagnosed due to the sickness and can these medication combos be a silent contributer to this fast crazy wieght gain?
I am a 41 yr old mother of 4.I also suffer from type 2 diabetes.I am not a doctor,but i hope my advice gives you some help.I would have my thyroid checked again.Making sure you are on the correct dosage of Levothyroxin.Your thyroid level being accurate and constant is important.This can affect your weight.I am not familiar with Amaryl,but i used to take Actos.My weight went up to almost 200lbs.I stopped Actos and went up to 500mg Metformin 2x a day.It also has the added benefit of controlling hunger.I asked to try Byetta 5mg injentions.Very easy to do,and I had no side effects.I now weigh 153 lbs.And I am a large framed woman.So,this is almost 57 lbs. lighter than I was.I really believe the Amaryl works similiar to Actos.And it was imposssible to lose weight.Especially since I am not a fan of exercise.Talk to your Doctor to see what you could try different,that might work for you.Good Luck and hope I helped.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jan 2012 • 3 answers
Posted 31 May 2012 • 1 answer
Diabetes, Type 2 & anemia - how can I control these with what I have to eat, iron pills make me sick
Posted 14 Oct 2013 • 3 answers
Posted 26 Jul 2014 • 1 answer
Posted 10 Dec 2014 • 1 answer